dc.contributor.author |
Van der Walt, Jan Harm
|
|
dc.date.accessioned |
2017-01-10T09:59:52Z |
|
dc.date.available |
2017-01-10T09:59:52Z |
|
dc.date.issued |
2012-04 |
|
dc.description.abstract |
In this paper we investigate how three well-known modes of convergence for (real-valued) functions are related to one another. In particular, we consider order convergence, pointwise convergence and continuous convergence of sequences of nearly finite normal lower semi-continuous functions. There is a natural comparison to be made between the results we obtain for convergence of sequences of semi-continuous functions, and classic results on the convergence of sequences of measurable functions. |
en_ZA |
dc.description.department |
Mathematics and Applied Mathematics |
en_ZA |
dc.description.librarian |
hb2016 |
en_ZA |
dc.description.uri |
http://www.elsevier.com/locate/jmaa |
en_ZA |
dc.identifier.citation |
Van der Walt, JH 2012, 'Convergence of sequences of semi-continuous functions', Journal of Mathematical Analysis and Applications, vol. 388, no. 2, pp. 739-752. |
en_ZA |
dc.identifier.issn |
0022-247X (print) |
|
dc.identifier.issn |
1096-0813 (online) |
|
dc.identifier.other |
10.1016/j.jmaa.2011.09.063 |
|
dc.identifier.uri |
http://hdl.handle.net/2263/58463 |
|
dc.language.iso |
en |
en_ZA |
dc.publisher |
Elsevier |
en_ZA |
dc.rights |
© 2011 Elsevier Inc. All rights reserved. This is an open access article under an Elsevier user license. |
en_ZA |
dc.subject |
Semi-continuous functions |
en_ZA |
dc.subject |
Order convergence |
en_ZA |
dc.subject |
Pointwise convergence |
en_ZA |
dc.subject |
Continuous convergence |
en_ZA |
dc.title |
Convergence of sequences of semi-continuous functions |
en_ZA |
dc.type |
Article |
en_ZA |